Open Access System for Information Sharing

Login Library

 

Article
Cited 1 time in webofscience Cited 0 time in scopus
Metadata Downloads

A Systematic Granulized Piecewise Linear Approximation to the Jacobian Logarithm

Title
A Systematic Granulized Piecewise Linear Approximation to the Jacobian Logarithm
Authors
Min SagongCheun, K
POSTECH Authors
Cheun, K
Date Issued
Sep-2012
Publisher
IEEE
Keywords
BICM-ID; iterative decoding; Jacobian approximation; log-MAP; max-log-MAP; MIMO; MAP ALGORITHM; TURBO; CODES
URI
http://oasis.postech.ac.kr/handle/2014.oak/16180
ISSN
0090-6778
Article Type
Article
Citation
IEEE TRANSACTIONS ON COMMUNICATIONS, vol. 60, no. 9, page. 2382 - 2386, 2012-09
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 CHEUN, KYUNGWHOON
Div of IT Convergence Enginrg
Read more

Views & Downloads

Browse